# SDR SWAA095873

- Difficulty date: September 10, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 41,643 hours, 33,838 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV, FOUND NR 1 L/E SLAT LOWER SKIN CRACKED.  REPAIRED SLAT PER SRM.
